# SDR UHLA2012052600178

- Difficulty date: May 26, 2012
- Submitted: June 6, 2012
- Operation: Air carrier
- Aircraft: N874RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000148
- Aircraft time: 15,660 hours, 9,417 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - RIGHT RIB 10 EXTENSION CRACKED AT NR 3 AFT UPPER FASTENER.  REMOVED AND REPLACED RIB 10 EXTENSION IAW EMB 170 SRM 51-40-02, 51-43-01, AND 51-43-02.
